Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 8, NWS Detroit, MI

June 5, 2005Huron County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 5, 2005, 3:17 PM EDT for Huron County, Michigan. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 3:17 PM EDT (19:17 UTC)
Expired
Jun 5, 2005, 4:30 PM EDT
In force
73 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Huron County, MI

The radar

The Detroit radar (KDTX), 120 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:15 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 051918
SVRDTX
MIC063-052030-
/O.NEW.KDTX.SV.W.0008.050605T1917Z-050605T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
317 PM EDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HURON COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 430 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
  DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
  8 MILES SOUTHWEST OF SEBEWAING...OR ABOUT 14 MILES NORTHWEST OF
  CARO...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEBEWAING AROUND 330 PM EDT
  OWENDALE AROUND 345 PM EDT
  ELKTON AND IVANHOE AROUND 400 PM EDT
  BAD AXE AROUND 415 PM EDT

A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND
OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF
THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4371 8370 4368 8349 4370 8291 4409 8299

$$

SF / MANN
3 follow-up statements
000 
WWUS53 KDTX 051939
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
339 PM EDT SUN JUN 5 2005

MIC063-052030-
/O.CON.KDTX.SV.W.0008.000000T0000Z-050605T2030Z/
HURON MI-
339 PM EDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR HURON
COUNTY...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR SEBEWAING...OR ABOUT 16 MILES NORTH OF CARO...MOVING NORTHEAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OWENDALE BY 350 PM EDT
  PIGEON BY 355 PM EDT
  ELKTON BY 405 PM EDT
  BAD AXE BY 425 PM EDT
  FILION BY 430 PM EDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4379 8347 4368 8349 4370 8291 4409 8299

$$

MANN
000 
WWUS53 KDTX 051957
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
357 PM EDT SUN JUN 5 2005

MIC063-052030-
/O.CON.KDTX.SV.W.0008.000000T0000Z-050605T2030Z/
HURON MI-
357 PM EDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR HURON
COUNTY...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR OWENDALE...OR ABOUT 13 MILES WEST OF BAD AXE...MOVING EAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAD AXE BY 415 PM EDT
  FILION BY 420 PM EDT

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4381 8342 4368 8344 4375 8291 4408 8288

$$

MANN
000 
WWUS53 KDTX 052020
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
420 PM EDT SUN JUN 5 2005

MIC063-052030-
/O.CON.KDTX.SV.W.0008.000000T0000Z-050605T2030Z/
HURON MI-
420 PM EDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EDT FOR HURON
COUNTY...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN
DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 
NEAR BAD AXE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERONA BY 425 PM EDT
  RAPSON BY 430 PM EDT

AT 400 PM EDT...A TRAINED WEATHER SPOTTER REPORTED 5 INCH DIAMETER 
TREE LIMBS DOWN IN ELKTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHEAST MICHIGAN.

LAT...LON 4391 8314 4375 8311 4375 8282 4402 8284

$$

MANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:05 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 5, 3:05 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
305 PM EDT SUN JUN 5 2005

.SHORT TERM...SUNDAY NIGHT AND MONDAY.

MAIN ACTION IN THE SHORT TERM IS JUST GETTING STARTED...AND WILL
CONTINUE THROUGH MUCH OF THE EVENING. STRONG DESTABILIZATION HAS
OCCURRED TODAY WITH PLENTY OF SUNSHINE COUPLING WITH ABJECTION OF
WARM AND MOIST AIR FROM KENTUCKY/OHIO VALLEY. INITIAL CONVECTIVE
ACTIVITY HAS FIRED ON LAKE BOUNDARY/OLD CONVECTIVE BOUNDARY IN
SOUTHWEST LOWER...WITH NEXT BATCH ALREADY ON THE HEEL OF THIS ON
MAIN SHORTWAVE ENERGY LIFTING NORTHEAST THROUGH ILLINOIS. SHEAR WILL
BE SUFFICIENT (30-40KTS) FOR SUPERCELLS GIVEN THE INSTABILITY 2000+
J/KG MIXED LAYER...3000+ SFC). TORNADO WATCH IS ALREADY OUT AND WILL
SHAPE THE GRIDS TO THIS POTENTIAL THROUGH 00Z.

WOULD EXPECT LINGERING ACTIVITY AFTER 00Z...MORE CONCENTRATED IN THE
00Z-04Z AREA...BUT ALSO POSSIBLE OVERNIGHT. FOR NOW...WILL GO FOR A
CHANCE OF THUNDERSTORMS 00Z ON...AND REFINE LATER THIS EVENING BASED
ON HOW THIS SVR WX EVENT EVOLVES THIS EVENING.

QUIET TOMORROW IN THE WAKE OF UPPER TROF RESPONSIBLE FOR TONIGHTS
WX...BUT TEMPERATURES DO NOT COOL OFF ALL THAT MUCH WITH WEST WINDS
IN THE LOW LEVELS. WOULD EXPECT MID 80S TO BE PREVALENT WITH THE
SUNSHINE EXPECTED...WITH HUMIDITY LEVELS DONE -VS- TODAY.

&&

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY.

THE LULL CONTINUES INTO TUESDAY...BUT ADDITIONAL TROFFING IS ALREADY
DIGGING INTO THE WESTERN CONUS...PROMISING TO SET UP AN ACTIVE WX
PATTERN FOR THE CENTRAL CONUS...WITH THIS ACTIVITY FEEDING ALONG THE
NORTHERN EDGE OF THE EASTERN RIDGE INTO THIS GENERAL VICINITY. THE
POSITION OF THE RIDGE (AND ASSOCIATED CAPPING) WILL BE THE IMPORTANT
PART OF THIS FORECAST...AS THE NORTHERN EDGE WILL BE WAFFLING VERY
CLOSE THE THE CWA. WILL LEAVE THUNDERSTORMS IN THE FORECAST IN THE
WED THRU SAT TIMEFRAME...WITH THE BEST CHANCE ATTM APPEARING TO BE
THU/FRI.

TEMPERATURES TO REMAIN IN THE 80S UNTIL LATE IN THE FORECAST...AND
EVEN THEN...WILL JUST EDGE THEM BACK A FEW DEGREES AS BASIC PATTERN
HOLDS. THERE DOES REMAIN A HINT OF ENOUGH SHORTWAVE ENERGY TO KNOCK
BACK THE RIDGE SOME MORE...BUT THIS HAS VARIED IN MODEL RUNS OVER
THE PAST FEW DAYS. WITH THIS EXPECTED TRANSITION...WILL TAPER OFF
PRECIPITATION CHANCES THROUGH THE WEEKEND...EXPECT THE FOCUS TO
SETTLE A BIT FURTHER SOUTH. THAT SAID...12Z GFS HAS ALREADY DELAYED
THIS IDEA FURTHER WITH NO REAL SIGNIFICANT COOLING UNTIL SUNDAY
NIGHT INTO EARLY THE FOLLOWING WEEK.

&&

.AVIATION...ISSUED AT 115 PM EDT.

VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS
AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO
LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT
GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE
CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE
IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS
BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK
OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT
WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED.
DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE
CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE
MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z

&&

DG/SF
Hazardous weather outlook, Jun 5, 10:00 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1000 AM EDT SUN JUN 5 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
1000 AM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 70 MPH. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
TORNADOES CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.

A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
1000 AM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
WATERSPOUTS CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.

A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

SF

In the hours before

Special weather statement, Jun 5, 1:26 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
126 PM EDT SUN JUN 5 2005

LCZ422>423-460-LHZ421>422-MIZ047>049-053>055-
060>063-068>070-075-082>083-060000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-OUTER SAGINAW BAY-
INNER SAGINAW BAY-BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-
MACOMB-MIDLAND-MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-
SHIAWASSEE-TUSCOLA-WASHTENAW-
126 PM EDT SUN JUN 5 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 404 IN
EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING AREA...

IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES

IN SOUTHEAST MICHIGAN

BAY... GENESEE... HURON...
LAPEER... LENAWEE... LIVINGSTON...
MACOMB... MIDLAND... MONROE...
OAKLAND... SAGINAW... SANILAC...
SHIAWASSEE... ST. CLAIR... TUSCOLA...
WASHTENAW... WAYNE...

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER...
HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY...
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI
OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI...
PORT SANILAC TO PORT HURON MI...
MICHIGAN WATERS OF LAKE ERIE...

THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC...
ANN ARBOR...LAPEER...BAY CITY...DETROIT...PORT HURON...ADRIAN...
FLINT...BAD AXE...OWOSSO...SANDUSKY...MIDLAND...MONROE...
HOWELL AND CARO.
Local storm report, Jun 5, 3:16 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
316 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             1 E MERRILL             43.41N 84.32W
06/05/2005  0.75 INCH        SAGINAW            MI   TRAINED SPOTTER

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:27 PM EDTSpecial Marine WarningDTX2 hr
Jun 5, 2:34 PM EDTSevere Thunderstorm WarningDTXBay41 min
Jun 5, 2:57 PM EDTSevere Thunderstorm WarningDTXMidland, Saginaw46 min
Jun 5, 2:59 PM EDTSevere Thunderstorm WarningDTXTuscola46 min
Jun 5, 3:45 PM EDTSevere Thunderstorm WarningDTXBay19 min
Jun 5, 3:49 PM EDTSevere Thunderstorm WarningDTXMidland46 min
Jun 5, 3:53 PM EDTTornado WarningDTXSaginaw70 min
Jun 5, 4:11 PM EDTSevere Thunderstorm WarningDTXTuscola79 min
Jun 5, 4:23 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Jun 5, 4:24 PM EDTTornado WarningDTXBay40 min
Jun 5, 4:26 PM EDTSpecial Marine WarningDTX94 min
Jun 5, 4:27 PM EDTTornado WarningDTXHuron79 min
Jun 5, 4:30 PM EDTSpecial Marine WarningDTX90 min
Jun 5, 4:52 PM EDTTornado WarningDTXTuscola41 min
Jun 5, 4:57 PM EDTSevere Thunderstorm WarningDTXSanilac78 min
Jun 5, 5:09 PM EDTSevere Thunderstorm WarningDTXSaint Clair23 min
Jun 5, 5:35 PM EDTSpecial Marine WarningDTX85 min
Jun 5, 5:52 PM EDTSpecial Marine WarningDTX83 min
Jun 5, 6:20 PM EDTSevere Thunderstorm WarningDTXSaginaw, Shiawassee71 min
Jun 5, 6:22 PM EDTSevere Thunderstorm WarningDTXBay53 min
Jun 5, 6:23 PM EDTSpecial Marine WarningDTX97 min
Jun 5, 6:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 6:30 PM EDTTornado WarningDTXSaginaw60 min
Jun 5, 6:38 PM EDTSevere Thunderstorm WarningDTXSanilac40 min
Jun 5, 6:50 PM EDTTornado WarningDTXBay32 min
Jun 5, 7:09 PM EDTSpecial Marine WarningDTX96 min
Jun 5, 7:15 PM EDTSevere Thunderstorm WarningDTXHuron75 min
Jun 5, 7:23 PM EDTSevere Thunderstorm WarningDTXWashtenaw51 min
Jun 5, 7:28 PM EDTSevere Thunderstorm WarningDTXTuscola62 min
Jun 5, 7:39 PM EDTTornado WarningDTXTuscola38 min
Jun 5, 7:46 PM EDTSevere Thunderstorm WarningDTXOakland74 min
Jun 5, 7:56 PM EDTSevere Thunderstorm WarningDTXLapeer, Sanilac64 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.